Announcement

Collapse
No announcement yet.

Neurontine and balance/drop foot

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Neurontine and balance/drop foot

    Neurontine and balance/drop foot

    Hi! I wrote this message under General Questions, and got no replies, so I suppose I was in the wrong place. I try again: In Norway, my questions about side-effects of neurontine is ignored. I'm on 2100 mg + 30 mg. Sarotex. I strongly suspect that problems with balance/coordination and now drop-foot is worsened or maybe even caused by side effects from the medicine. I saw someone write "wobbeling feet" that's excactly how I feel. My feet seems "soft". Anyone else with similar experience?

    #2
    Originally posted by Norwegian View Post
    I'm on 2100 mg + 30 mg. Sarotex. I strongly suspect that problems with balance/coordination and now drop-foot is worsened or maybe even caused by side effects from the medicine.
    Hi Norwegian and Welcome

    I have never used Neurontin, so I'm not able to share any experience.

    One way to find out if your balance/coordination and drop-foot is worsened or caused by Neurontin side effects, would be to taper off the drug, under the advice and supervision of your doctor.

    If your symptoms improve, then they might be caused by the Neurontin.

    Unsteadiness and weakness are listed as possible side effects.

    https://medlineplus.gov/druginfo/med...l#side-effects

    Hopefully other members will share their experiences.

    Take Care
    PPMS for 22 years (dx 1998)
    ~ Worrying will not take away tomorrow's troubles ~ But it will take away today's peace. ~

    Comment


      #3
      Neurontine - agan

      Hi Ko ko, and thank you so much for replying! If anyone else has some expecience with neurontine and balance /drop foot, I'm most grateful for any advice.

      Best regards from
      Norwegian

      Comment


        #4
        Neurontine and balance foot drop

        I am having problems with balance and foot drop and on Neurontin but had balance problems before and I think my foot drop or stick to the floor thing is due to just MS progressing. I think your neurologist should be able to assess at least.

        Comment

        Working...
        X